Alert archive / Wyoming / High Wind Warnings in 2013

High Wind Warning 10, NWS Cheyenne, WY

February 4, 20134 counties in Wyoming

NWS Cheyenne, WY issued this high wind warning at Feb 4, 2013, 7:08 PM MST for 4 counties in Wyoming. It was in force for 7 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 4, 2013, 7:08 PM MST (02:08 UTC)
Expired
Feb 5, 2013, 1:43 AM MST
In force
7 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 4, 7:10 PM MSTNON-TSTM WND GST 58Arlington, WYARLINGTON WYDOT SITE. SUSTAINED AT 49 MPH.
Feb 4, 9:15 PM MSTNON-TSTM WND GST 589 S Wheatland, WYBORDEAUX WYDOT SITE. SUSTAINED AT 42 MPH.
Feb 4, 9:36 PM MSTNON-TSTM WND GST 60Arlington, WYARLINGTON WYDOT SITE. SUSTAINED AT 46 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 2.1 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2013-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2013-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2581 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

110 
WWUS75 KCYS 050208
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
708 PM MST MON FEB 4 2013

...HIGH WIND WARNING IN EFFECT UNTIL 11 PM MST THIS EVENING IN THE
ARLINGTON AREA...

.A LARGE DIFFERENCE IN SURFACE PRESSURE ACROSS THE REGION WILL
CONTINUE TO PRODUCE THE STRONG WINDS IN THE ARLINGTON AREA
THROUGH THE LATE EVENING. THE WINDS WILL SLOWLY DIMINISH AFTER
THAT TIME.

WYZ110-050600-
/O.EXP.KCYS.HW.W.0009.000000T0000Z-130205T0200Z/
/O.NEW.KCYS.HW.W.0010.130205T0208Z-130205T0600Z/
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN
708 PM MST MON FEB 4 2013

...HIGH WIND WARNING IN EFFECT UNTIL 11 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING. THE
HIGH WIND WARNING IS NO LONGER IN EFFECT. 

* TIMING...THROUGH 11 PM THIS EVENING.

* WINDS...WESTERLY SUSTAINED 30 TO 40 MPH WITH GUSTS TO 60 MPH. 

* IMPACTS...TRAVEL WILL BE HAZARDOUS FOR LIGHT OR HIGH PROFILE 
  VEHICLES ALONG INTERSTATE 80 IN THE WARNED AREA. THIS INCLUDES 
  AROUND ARLINGTON AND ELK MOUNTAIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

WEILAND
2 follow-up statements
245 
WWUS75 KCYS 050512
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1012 PM MST MON FEB 4 2013

...HIGH WIND WARNING IN EFFECT UNTIL 2 AM MST THIS EVENING IN THE
ARLINGTON AREA AND SOUTHWEST PLATTE COUNTY...

.A LARGE DIFFERENCE IN SURFACE PRESSURE ACROSS THE REGION WILL
CONTINUE TO PRODUCE THE STRONG WINDS IN THE ARLINGTON AREA AS
WELL AS SOUTHWEST PLATTE COUNTY...INCLUDING BORDEAUX THROUGH 
EARLY TUESDAY MORNING. THE WINDS WILL SLOWLY DIMINISH AFTER THAT
TIME.

WYZ106-050900-
/O.EXB.KCYS.HW.W.0010.000000T0000Z-130205T0900Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
INCLUDING THE CITY OF...BORDEAUX
1012 PM MST MON FEB 4 2013

...HIGH WIND WARNING IN EFFECT UNTIL 2 AM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 2 AM MST TUESDAY. 

* TIMING...THROUGH 2 AM TUESDAY MORNING. 

* WINDS...WESTERLY SUSTAINED 30 TO 40 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...TRAVEL WILL BE HAZARDOUS FOR LIGHT OR HIGH PROFILE
  VEHICLES ALONG INTERSTATE 25 IN THE WARNED AREA. THIS INCLUDES
  THE AREA BETWEEN CHUGWATER AND WHEATLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

WYZ110-050900-
/O.EXT.KCYS.HW.W.0010.000000T0000Z-130205T0900Z/
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN
1012 PM MST MON FEB 4 2013

...HIGH WIND WARNING NOW IN EFFECT UNTIL 2 AM MST TUESDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 2 AM MST TUESDAY. 

* TIMING...THROUGH 2 AM TUESDAY MORNING. 

* WINDS...WESTERLY SUSTAINED 30 TO 40 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...TRAVEL WILL BE HAZARDOUS FOR LIGHT OR HIGH PROFILE 
  VEHICLES ALONG INTERSTATE 80 IN THE WARNED AREA. THIS INCLUDES 
  AROUND ARLINGTON AND ELK MOUNTAIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

WEILAND
912 
WWUS75 KCYS 050843
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
143 AM MST TUE FEB 5 2013

...WINDS HAVE DECREASED IN THE ARLINGTON AND BORDEAUX AREAS...

.WITH THE SURFACE PRESSURE GRADIENT WEAKENING ACROSS SOUTHEAST
WYOMING...WEST WINDS HAVE DIMINISHED OVER THE PAST FEW HOURS. WIND
GUSTS IN THE ARLINGTON AND BORDEAUX AREAS SHOULD GENERALLY REMAIN
BELOW 45 MPH FOR THE REMAINDER OF THE MORNING.

WYZ106-110-050945-
/O.CAN.KCYS.HW.W.0010.000000T0000Z-130205T0900Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN
143 AM MST TUE FEB 5 2013

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING. 

WINDS HAVE DECREASED OVER THE PAST FEW HOURS IN THE ARLINGTON AND
BORDEAUX AREAS. THE HIGH WIND WARNING IS CANCELLED.

$$

FINCH

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Feb 4, 7:04 PM MST, 4 minutes earlier.

Area forecast discussion, Feb 4, 7:04 PM MST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
704 PM MST MON FEB 4 2013

.DISCUSSION...
WINDS ARE SLOWLY DECREASING IN THE KARL AREA THIS EVENING.  HOWEVER
A FEW SITES STILL ARE HITTING CRITERIA.  WILL EXTEND THE HIGH WIND
WARNING AGAIN FOR THAT AREA...THIS TIME UNTIL 06Z.

&&

.PREVIOUS DISCUSSION.../ISSUED AT 449 PM MST MON FEB 4 2013/...

.DISCUSSION...
WINDS REMAIN STRONG IN THE KARL AS 0F 2330Z...BUT SHOULD SLOWLY
DIMINISH THIS EVENING.  IN A RECENT UPDATE HAVE EXTENDED THE HIGH
WIND WARNING FOR THAT AREA UNTIL 02Z.

.AVIATION...00Z TAF ISSUANCE...
VFR CONDITIONS WILL CONTINUE OVER THE CWA THROUGH THURSDAY WITH
PERIODS OF MID AND HIGH LEVEL CLOUDS.

WESTERLY WINDS WILL GUST AS HIGH AS 45 KNOTS EARLY THIS EVENING IN
SOME AREAS ALONG AND WEST OF THE LARAMIE RANGE.  WINDS WILL DECREASE
SOME AFTER THAT TIME AND THEN INCREASE ONCE AGAIN ON TUESDAY WITH
GUSTS AS HIGH AS 35 KNOTS OVER THAT SAME AREA.

&&

.PREVIOUS DISCUSSION.../ISSUED AT 247 PM MST MON FEB 4 2013/...

SHORT TERM...THIS AFTERNOON THROUGH WEDNESDAY NIGHT...WATER
VAPOR/SREF 500MB COMPOSITE LOOP REVEALED A HIGH AMPLITUDE RIDGE AXIS
ALONG THE PACIFIC COAST...WITH DOWNSTREAM NORTHWEST FLOW ALOFT. THE
REGIONAL SURFACE ANALYSIS PLACED A WARM FRONT FROM THE WESTERN
DAKOTAS THROUGH WEST CENTRAL NEBRASKA AND KANSAS. A TROUGH EXTENDED
FROM CENTRAL MONTANA INTO WESTERN WYOMING...WITH A RIDGE FROM SOUTH
CENTRAL THROUGH EAST CENTRAL WYOMING. THE GRADIENT BETWEEN THESE
FEATURES WAS TIGHT ENOUGH FOR STRONG AND GUSTY WEST WINDS THROUGH
THE WIND PRONE SITES OF SOUTHEAST WYOMING. ARLINGTON AND ELK
MOUNTAIN OBSERVED SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO 63
MPH BETWEEN NOON AND 2 PM. A HIGH WIND WARNING IS IN EFFECT FOR THE
NORTH SNOWY RANGE FOOTHILLS LATE AFTERNOON WHEN THE GRADIENT SHOULD
BEGIN RELAXING AND WINDS SUBSIDE. OTHERWISE...SKIES WERE PARTLY
CLOUDY WITH TEMPERATURES RANGING FROM THE 20S AND 30S WEST OF THE
LARAMIE RANGE...AND 40S TO MIDDLE 50S TO THE EAST.

THE 12Z NAM/SREF MODEL GUIDANCE IS IN GENERAL AGREEMENT MOVING THE
WEST COAST RIDGE INLAND THROUGH THE GREAT BASIN TONIGHT AND ACROSS
THE FRONT RANGE BY TUESDAY EVENING. THE 700/850MB GRADIENT AND WINDS
SUPPORT GUSTY WEST TO SOUTHWEST WINDS TONIGHT AND TUESDAY MORNING...
DECREASING TUESDAY AFTERNOON WITH THE APPROACH OF THE RIDGE. IT WILL
BE A FEW DEGREES WARMER WITH 700MB TEMPERATURES AROUND -2C YIELDING
HIGHS IN THE UPPER 40S AND 50S FOR THE PLAINS TUESDAY AFTERNOON.
THE FLOW ALOFT BECOMES ZONAL TUESDAY NIGHT...FOLLOWED BY A WEAK
SHORTWAVE TROUGH PASSAGE WEDNESDAY. A DRY PACIFIC COLD FRONT WILL
MOVE THROUGH THE CWA WEDNESDAY AFTERNOON...BRINGING COOLER
TEMPERATURES FROM WEST TO EAST.

LONG TERM...THURSDAY THROUGH MONDAY...
THURSDAY...RIDGE ALOFT AND LACK OF LOW AND MID LEVEL MOISTURE WILL
PRODUCE A DRY AND SEASONABLY MILD DAY. MODELS SEEM TOO COOL WITH
MAXIMA THOUGH PERHAPS THEIR MID AND HIGH CLOUD OPACITY...THICKNESS...
WILL LIMIT HEATING.

FRIDAY...MODELS ARE NOW CONVERGING ON A SOLUTION WITH THE NEXT UPPER
TROUGH OVER SOUTHERN NEVADA AND SNOW QPF OVER IDAHO...UTAH AND
WESTERN WYOMING SPILLING INTO OUR WESTERNMOST MOUNTAINS...THE SIERRA
MADRES...BY LATE AFTERNOON.

FRIDAY NIGHT/SATURDAY...INCREASING FORECAST CONFIDENCE AS THE 04/12Z
ECMWF AND GFS RUNS MOVE THE CLOSED UPPER TROUGH OVER UTAH FRIDAY
NIGHT AND SATURDAY. GFS LOOKS ERRONEOUS WITH ITS QPF FIELD OVER
WESTERN COLORADO FRIDAY NIGHT BASED ON ITS UPPER TROUGH POSITIONING
AND PREFER THE ECMWF SOLUTION...THUS HAVE SPREAD 100 PERCENT POPS
OVER OUR NORTHERN LARAMIE...SIERRA MADRE AND SNOWY RANGES FRIDAY
NIGHT WITH LESSER POPS WEST OF A LARAMIE TO DOUGLAS LINE.

FOR SATURDAY...THE SLOW MOVING STACKED CLOSED LOW ALOFT MOVES TO
WESTERN COLORADO WITH BOTH THE ECMWF AND GFS SHOWING WIDESPREAD QPF
OVER OUR COUNTIES WITH NEARLY SATURATED AIRMASS LIFTED BY DYNAMICS...
OROGRAPHICS AND DEEP UPSLOPE...THUS HAVE MODERATE TO HIGH POPS ACROSS
OUR WESTERN COUNTIES WITH LOW TO MODERATE POPS EAST OF INTERSTATE 25
DUE TO DEEP MOIST UPSLOPE AND DYNAMICS.

SUNDAY...STARK CONTRAST AS THE PREFERRED ECMWF SOLUTION OF THE PAST
FEW DAYS TAKES THE MAIN ENERGY FROM THE TIGHTLY STACKED UPPER LOW
FROM NORTHEAST COLORADO TO CENTRAL NEBRASKA WHILE THE GFS SPLITS THE
UPPER TROUGH ENERGY AND THUS OUR COUNTIES ARE IN ONLY WEAK DYNAMICAL
LIFT. PREFER THE ECMWF SOLUTION AS IT HAS TENDED TO DO BETTER THAN
THE GFS WITH WINTER FORECASTING THE PAST FEW YEARS...THUS WILL LEAN
TOWARDS ITS POPS AND SNOWFALL FIELD.

MONDAY...DRYING OUT AS NORTH FLOW ALOFT ENSUES IN THE WAKE OF THE
TROUGH ALOFT PASSAGE.

&&

.AVIATION...18Z TAFS...
VFR. STANDING LENTICULAR AND MOUNTAIN WAVE ACTIVITY ALONG WITH
MODERATE TURBULENCE NEAR THE MOUNTAINS THROUGH 03Z...WITH LEE EDDY
AND ROTOR EFFECTS. SCATTERED TO BROKEN CLOUDS AT OR ABOVE 10000
FEET AGL...EXCEPT FOR A PERIOD OF BROKEN CLOUDS NEAR 3500 FEET AGL
AT THE RAWLINS AERODROME FROM 00Z TO 06Z. WIND GUSTS FROM 20 TO 31
KNOTS AT NEBRASKA SITES THROUGH 00Z...AND NEAR 40 KNOTS AT WYOMING
AERODROMES THROUGH 00Z. AFTER 15Z TUESDAY... WINDS GUSTING 20 TO 30
KNOTS AT ALL TAF SITES.

&&

.FIRE WEATHER...
A DRY AND MILD WEATHER PATTERN WILL PREVAIL FOR THE DISTRICTS UNTIL
THE WEEKEND WHEN THE NEXT LOW PRESSURE SYSTEM BRINGS COLDER
TEMPERATURES AND CHANCES FOR SNOW. IT WILL BE WINDY THIS AFTERNOON
ACROSS PORTIONS OF SOUTHEAST WYOMING WITH WEST WINDS GUSTING TO 55
MPH AT TIMES. TUESDAY WILL NOT BE AS WINDY WITH A WEAKENING PRESSURE
GRADIENT. MINIMUM RELATIVE HUMIDITIES EACH DAY WILL RANGE FROM 20
TO 30 PERCENT.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL 11 PM THIS EVENING FOR WYZ110.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER...JAMSKI
LONG TERM/AVIATION...RUBIN
UPDATE...WEILAND
Hazardous weather outlook, Feb 4, 4:54 PM MST, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
454 PM MST MON FEB 4 2013

NEZ002-003-019>021-054-055-095-096-WYZ101>105-107>109-111>115-118-
119-051300-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-EAST PLATTE COUNTY-
GOSHEN COUNTY-CENTRAL CARBON COUNTY-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
454 PM MST MON FEB 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE AREA THIS WEEKEND
BRINGING COLDER TEMPERATURES AND SOME SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ106-110-116-117-051300-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
454 PM MST MON FEB 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

GUSTY WEST TO SOUTHWEST WINDS WILL CONTINUE THROUGH EARLY THIS
EVENING FOR THE WIND PRONE AREAS OF ARLINGTON...BORDEAUX AND
VEDAUWOO. GUSTS TO AROUND 60 MPH ARE LIKELY FOR THE ARLINGTON AND
ELK MOUNTAIN AREAS...AND A HIGH WIND WARNING REMAINS IN EFFECT
UNTIL 7 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE AREA THIS WEEKEND
BRINGING COLDER TEMPERATURES AND SOME SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Local storm report, Feb 4, 1:19 PM MST, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
119 PM MST MON FEB 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     NON-TSTM WND GST 3 NW ARLINGTON          41.62N 106.25W
02/04/2013  M58 MPH          CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 45 MPH.

&&

MJAMSKI
Local storm report, Feb 4, 1:23 PM MST, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
123 PM MST MON FEB 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
02/04/2013  M59 MPH          CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 42 MPH.

&&

MJAMSKI
Local storm report, Feb 4, 1:28 PM MST, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
128 PM MST MON FEB 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     NON-TSTM WND GST ELK MOUNTAIN            41.69N 106.41W
02/04/2013  E61 MPH          CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 44 MPH.

&&

MJAMSKI
Local storm report, Feb 4, 1:49 PM MST, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
149 PM MST MON FEB 4 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     NON-TSTM WND GST 3 ESE ELK MOUNTAIN      41.67N 106.37W
02/04/2013  M62 MPH          CARBON             WY   MESONET

            REPORTED AT WYDOT STATION WY20

&&

IRIS SYSTEM
Local storm report, Feb 4, 2:26 PM MST, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
226 PM MST MON FEB 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     NON-TSTM WND GST 2 ESE ARLINGTON         41.58N 106.17W
02/04/2013  M61 MPH          CARBON             WY   DEPT OF HIGHWAYS

            ARLINGTON EAST WYDOT SITE. SUSTAINED AT 43 MPH.

&&

HAMMER
Local storm report, Feb 4, 2:48 PM MST, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
248 PM MST MON FEB 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 PM     NON-TSTM WND GST 3 ESE ELK MOUNTAIN      41.67N 106.36W
02/04/2013  M61.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            COUNTY ROAD 402 WYDOT SITE. SUSTAINED AT 43 MPH.

0206 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
02/04/2013  M68.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            ARLINGTON WYDOT SITE. SUSTAINED AT 55 MPH.

&&

HAMMER

Nearby

High Wind Warnings in Wyoming, 2013Every high wind warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.